# SDR DHL2003742515

- Difficulty date: November 24, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 SLAT OUTBOARD HOOK CUTOUT IN UPPER L/E SKIN AFT OUTBOARD CORNER IS CRACKED.  REMOVED PAINT AT AFFECTED AREA IAW MM 51-20-1 AND STOP DRILLED CRACK IAW SRM 51-10-1 HFEC VERIFIED STOP DRILL IAW B-727 NDT MM PT 6 51-00-00 FIG 23.  FABRICATED PLATE DOUBLER REPAIR FROM MAT 301-1/2 HD .025 PO 9912398 DIM 7.125 X 5.25 INCH AND FILLER STRAP FROM MAT 301-1/2 HD .032 PO 9912398 AND BACKING STRAP FROM MAT 2024 T3 .063 PO 900355 DIM 3 X 2 INCH IAW B-727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED PLATE DOUBLER REPAIR IAW SRM 51-30-2.
